# SDR 05FDEA01522

- Difficulty date: June 7, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 21,200 hours, 4,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7082505
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK RBL 47 CRACKED AT STA 999 TO STA 929 CARRIED OUT   REPAIR   AS PER SRM 53-70-00 VOLUME I FIGURE 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
